Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Deshpande, Madhukar G
1971.
Structure of right subdirectly irreducible rings I.
Journal of Algebra,
Vol. 17,
Issue. 3,
p.
317.
Mikhalev, A. V.
and
Skornyakov, L. A.
1972.
Algebra and Geometry.
p.
59.
Bokut’, L. A.
Zhevlakov, K. A.
and
Kuz’min, E. N.
1972.
Algebra and Geometry.
Vol. 12,
Issue. ,
p.
3.
Dunn, Samuel L.
1975.
On the Structure of Quotient Rings Which are QFX Rings.
Canadian Mathematical Bulletin,
Vol. 18,
Issue. 2,
p.
203.